# SDR FX72001F00000

- Difficulty date: August 23, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N908PG
- Make and model: Boeing 727276
- Aircraft serial: 20951
- Engine: Pwa JT8D15
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Engine
- Condition: Lack Of Lube
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLIGHT VH531 ENROUTE KSFB TO SVMI ACCOMPLISHED A PRECAUTIONARY SHUTDOWN OF ENGINE NR 3 SERIAL NR 700116, DUE TO LOW OIL QUANTITY INDICATION AND OIL PRESSURE DECREASING BELOW 42 PSI AIRCRAFT LANDED WITH OUT INCIDENT.  TROUBLE SHOT NR 3 ENGINE OIL QUANTITY SYSTEM AND SERVICED NR 3 ENGINE WITH APPROXIMATELY 16 QUARTS OF ENGINE OIL.  PERFORMED ENGINE RUN FOR ENGINE OIL LEAK CHECKS NO LEAKS NOTED.  ENGINE OPERATING WITH IN ALL PARAMETERS.  ENGINE PLACED ON ENGINE OIL WATCH PER FAE GMM.  AIRCRAFT RETURNED TO SERVICE.
